# SDR CA960509201

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Part number: 76772
- Condition: Deteriorated
- Location: #3 & #1 Cylinder
- Part time: 489 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)PILOT REPORTED ROUGH RUNNING ENGINE ACCOMPANIED BY BLACK EXHAUST. PIECES OF INJECTOR AIR BLEED HOSE FOUND INSIDE THE NOZZLE ASSEMBLES.
